# SDR FDEA201205181855

- Difficulty date: May 18, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 63,750 hours, 14,700 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA83461
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN MISREPAIRED.  SKIN  REPAIRED IAW SRM 53-00-15, FIG 202, REPAIR 8, REV 49. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
